Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stabbing pain in the shoulder. History of TIAs with two clots. Heart attack?

I had severe stabbing in my left shoulder blade that clearly went over 20 minutes. had ross procedure 12/15/97, two TIAs and two blood clots . the pain would not stop...count to 5 zinG...count up to 15 ZING again...........count to 5 zing, 11, zing...could this be a heart attack? I took a nitro pill ...finally seems to have stopped for now......okay to wait and see?....
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It is probable that the pain in your shoulder could be cardiac in origin. The fact that the pain subsided with gtn further reinstates that. It could be an attack of angina rather than an heart attack or MI.

You should have yourself thoroughly evaluated with investigations like ECG, bloods etc and also your medications should be tailored to your condition if not already done so.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor